# SDR QXEA0100481

- Difficulty date: April 4, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 13,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR UPPER OUTER SKIN IS GOUGED IN FIVE SPOTS.  REPAIRED IAW DHC-8 SRM 51-00-06, 51-00-04 AND HORIZON AIR EA 2-52-89.
